Processing math: 100%
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Journal of Algebra and Its Applications cover

Volume 17, Issue 12 (December 2018)

Research Articles
No Access
Tensor products and direct limits of almost Cohen–Macaulay modules
  • 1850221

https://doi.org/10.1142/S0219498818502213

Research Articles
No Access
The second cohomology group of simple Leibniz algebras
  • 1850222

https://doi.org/10.1142/S0219498818502225

Research Articles
No Access
Purity over Prüfer v-multiplication domains, II
  • 1850223

https://doi.org/10.1142/S0219498818502237

Research Articles
No Access
The first module (σ,τ)-cohomology group of triangular Banach algebras of order three
  • 1850225

https://doi.org/10.1142/S0219498818502250

Research Articles
No Access
Generalized centralizer rings of a finite group whose characters are the k-characters
  • 1850226

https://doi.org/10.1142/S0219498818502262

Research Articles
No Access
The generalized Auslander–Reiten duality on an exact category
  • 1850227

https://doi.org/10.1142/S0219498818502274

Research Articles
No Access
The dominant dimension of cohomological Mackey functors
  • 1850228

https://doi.org/10.1142/S0219498818502286

Research Articles
No Access
Formations defined by Doerk–Hawkes operation
  • 1850229

https://doi.org/10.1142/S0219498818502298

Research Articles
No Access
The first non-isomorphic local cohomology modules with respect to their ideals
  • 1850230

https://doi.org/10.1142/S0219498818502304

Research Articles
No Access
Two-sided tilting complexes for Brauer tree algebras
  • 1850231

https://doi.org/10.1142/S0219498818502316

Research Articles
No Access
Malcev algebras corresponding to smooth almost left automorphic Moufang loops
  • 1850232

https://doi.org/10.1142/S0219498818502328

Research Articles
No Access
Family of quotients of some special rings
  • 1850233

https://doi.org/10.1142/S021949881850233X

Research Articles
No Access
The diameter of power graphs of symmetric groups
  • 1850234

https://doi.org/10.1142/S0219498818502341

Research Articles
No Access
p-Nilpotent fusion systems
  • 1850235

https://doi.org/10.1142/S0219498818502353

Research Articles
No Access
The corepresentation ring of a pointed Hopf algebra of rank one
  • 1850236

https://doi.org/10.1142/S0219498818502365

Research Articles
No Access
Towards a classification of finite-dimensional representations of rational Cherednik algebras of type D
  • 1850237

https://doi.org/10.1142/S0219498818502377

Research Articles
No Access
Primitive to non-primitive BCH codes: An instantaneous path shifting scheme for data transmission
  • 1850238

https://doi.org/10.1142/S0219498818502389

Research Articles
No Access
Δ-Extension of rings and invariance properties of ring extension under group action
  • 1850239

https://doi.org/10.1142/S0219498818502390

Research Articles
No Access
Isotropy of orthogonal involutions in characteristic two
  • 1850240

https://doi.org/10.1142/S0219498818502407